Advertisement

Acta Endoscopica

, 25:103 | Cite as

Complications digestives hautes sous traitement AINS: facteurs de risque

  • T. Vallot
  • M. Mignon
Article
  • 1 Downloads

Résumé

L’étude des facteurs influençant le risque de complications digestives hautes secondaire à la prise d’AINS a pour objectif de mieux cibler les mesures de prévention et d’apporter une aide à la décision pour l’indication d’un traitement préventif. L’étude des facteurs de risque d’accidents digestifs graves sous traitement AINS a été possible grâce aux enquêtes de pharmacovigilance, aux études cas-témoin prospectives ou rétrospectives. Les facteurs de risque actuellement reconnus peuvent être regroupés en deux catégories: les facteurs liés à la nature ou aux modalités du traitement et les facteurs liés au terrain. La toxicité des AINS dépend du médicament lui même, de la posologie quotidienne et de la durée du traitement. Il existe par ailleurs une variabilité inter-individuelle importante de tolérance aux AINS. L’association à un traitement anticoagulant ou à l’aspirine augmente le risque d’accident digestif. L’âge supérieur à 60 ans et les antécédents d’accidents digestifs sont les deux principaux facteurs de risque liés au terrain. L’éradication d’Helicobacter pylori ne met pas à l’abri du risque d’ulcère. On ne peut pas dire actuellement si l’éradication entraîne une diminution de ce risque et une diminution du risque de complications ulcéreuses. Le risque individuel de complication digestive lorsque plusieurs facteurs de risque s’associent, n’est pas à ce jour précisément évalué.

Mots-clés

AINS phatologie toxicité tractus digestif supérieur 

Upper digestive tract complications arising from NSAI treatment: risk factors

Summary

The study of the factors influencing the risk of upper digestive complications related to NSAI treatment has the aim of better defining the prevention methods and bringing a valuable contribution to the indication of a preventive treatment. The study of the factors of risk for serious digestive accidents linked to NSAI treatment was made possible thanks to the enquiries of pharmacovigilance and to the prospective and retrospective studies of sample cases.

The risk factors now identified can be classified into two categories: factors linked to the nature or the modalities of the treatment and factors linked to the terrain. NSAI toxicity depends on the drug itself, of the daily intake and the duration of treatment. On the other hand, there is an important inter-individual variability of tolerance to NSAI. The association with an anticoagulant treatment or with aspirin increases the risk of a digestive accident. An age over 60 and a past history of digestive accidents are the two major factors of risk linked to the terrain. The eradication ofHelicobacter pylori does not prevent the risk of ulcer. At the present time, we cannot be absolutely sure that eradication leads to a diminution of this risk and a diminution of the risk of ulcerous complications. The individual risk of digestive complications when several factors of risk are associated has not been yet precisely evaluated.

Key-words

lipper GI-tract NSAI pathology toxicity 

Références

  1. 1.
    BOLLINI P., GARCIA RADRIGUEZ L.A., PEREZ GUTTHANN S. — The impact of research quality and study design on epidemiologic estimates of the effect of non steroidal anti-inflammatory drugs on upper gastrointestinal tract disease.Arch. Intern. Med., 1992,152, 1289–1295.PubMedCrossRefGoogle Scholar
  2. 2.
    CARSON J.L., STROM B.L., MORSE M.L., WEST S.L., SOPER K.A., STOLLEY P.D., JONES J.K. — The relative gastrointestinal toxicity of the non-steroidal anti-inflammatory drugs.Arch. Intern. Med., 1987,147, 1054–1059.PubMedCrossRefGoogle Scholar
  3. 3.
    Committee on safety of Medicines. — Non steroidal anti-inflammatory drugs and serious gastrointestinal adverse reactions.Br. Med. J., 1986,292, 614.Google Scholar
  4. 4.
    Committee on safety of Medicines. — Non steroidal anti-inflammatory drugs and serious gastrointestinal adverse reactions.Br. Med. J., 1986,292, 1190.Google Scholar
  5. 5.
    DUHAMEL C., CZERNICHOW P., DECHELOTTE P., DUCROTTE P., LERBOURS E., COLIN R. — Hémorragies digestives hautes sous anti-inflammatories.Gastroentérol. Clin. Biol., 1989,13, 239–244.PubMedGoogle Scholar
  6. 6.
    ELLER M.G., WRIGHT C., DELLA-COLETTA A.A. — Absorption kinetics of rectally and orally administered ibuprofen.Biopharm. Drug Dispos., 1989,10, 269–278.PubMedCrossRefGoogle Scholar
  7. 7.
    FRIES J.F., MILLER S.R., SPITZ P.W., WILLIAMS C.A., HUBERT H.B., BLOCH D.A. — Towards an epidemiology of gastropathy associated with non steroidal anti-inflammatory drug use.Gastroenterology, 1989,96, 647–655.PubMedGoogle Scholar
  8. 8.
    FRIES J.F., WILLIAMS C.A., BLOCH D.A., MICHEL B.A. — On steroidal anti-inflammatory drug associated gastropathy incidence and risk factor models.Am. J. Med., 1991,91, 213–222.PubMedCrossRefGoogle Scholar
  9. 9.
    GABRIEL S.E., JAAKKIMAINEN L., BOMBARDIER C. — Risk for serious gastrointestinal complications related to use of nonsteroidal anti-inflammatory drugs. A meta-analysis.Ann. Intern. Med., 1991,115, 787–796.PubMedGoogle Scholar
  10. 10.
    GRIFFIN M.R., PIPER J.M., DAUGHTERY J., SNOWDEN M., RAY W.A. — Non-steroidal anti-inflammatory drug use and increased risk for peptic ulcer disease in elderly persons.Ann. Intern. Med., 1991,114, 257–263.PubMedGoogle Scholar
  11. 11.
    HENRY D., DOBSON A., TURNER C. — Variability in the risk of major gatrointestinal complications from non-aspirin non-steroidal anti-inflammatory drugs.Gastroenterology, 1993,105, 1078–1088.PubMedGoogle Scholar
  12. 12.
    HERESBACH D. RAOUL J.L., BRETAGNE J.F., MINET J., DONNIO P.Y., RAMEE M.P., SIPROUDHIS L., GOSSELIN M. —Helicobacter pylori: a risk and severity factor of non steroidal anti-inflammatory drug induced gastropathy.Gut, 1992,33, 1608–1611.PubMedCrossRefGoogle Scholar
  13. 13.
    HOLVOET J., TERRIERE L., VAN HEE W., VERBIST L., FIERENS E., HAUTEKEETE M.L. — Relation of upper gastrointestinal bleeding to non-steroidal anti-inflammatory drugs and aspirin: a case control study.Gut, 1991,32, 730–734.PubMedCrossRefGoogle Scholar
  14. 14.
    KAUFMAN D.W., KELLY J.P., SHEEHAN J.E., LASZLO A., WIHOLM B.E., ALFREDSSON L, KOFF R.S., SHAPIRO S. — Nonsteroidal anti-inflammatory drug use in relation to major upper gastrointestinal bleeding.Clin. Pharmacol. Ther., 1993,53, 485–494.PubMedGoogle Scholar
  15. 15.
    KURATA J.H., ELASHOFF J.D., GROSSMAN M.I. — Inadequacy of the litterature on the relationship between drugs, ulcers and gastrointestinal bleeding.Gastroenterology, 1982,82, 373–382.PubMedGoogle Scholar
  16. 16.
    LAINE L., MARIN SORENSEN M., WEINSTEIN W.M. — Non steroidal anti-inflammatory drugs associated gastric ulcers do not requireHelicobacter pylori for their development.Am. J. Gastroenterol., 1992,87, 1398–1402.PubMedGoogle Scholar
  17. 17.
    LAPORTE J.R., CARNE X., VIDAL X., MORENO V., JUAN J. — Upper gastrointestinal bleeding in relation to previous use of analgesics and non steroidal anti-inflammatory drugs.Lancet, 1991,337, 85–89.PubMedCrossRefGoogle Scholar
  18. 18.
    LOEB D.S., TALLEY N.J., AHLQUIST D.A., CARPENTER H.A., ZINSMEISTER A.R. — Long-term nonsteroidal anti-inflammatory drug use and gastro-duodenal injury: the role ofHelicobacter pylori.Gastroenterology, 1992,102, 1899–1905.PubMedGoogle Scholar
  19. 19.
    McINTOSH J.H., BYTH K., PIPER D.W. — Environmental factors in aetiology of chronic gastric ulcer: a case control study of exposure variables before the first symptoms.Gut. 1985,26, 789–798.PubMedCrossRefGoogle Scholar
  20. 20.
    SHORR R.I., RAY W.A., DAUGHERTY J.R., GRIFFIN M.R. — Concurrent use of non-steroidal anti-inflammatory drugs and oral anticoagulants places elderly persons at high risk for hemorrhagic peptic ulcer disease.Arch. Intern. Med., 1993,153, 1665–1670.PubMedCrossRefGoogle Scholar
  21. 21.
    SKANDER M.P., RYAN F.P. — Non-steroidal anti-inflammatory drugs and pain free peptic ulceration in the elderly.Br. Med. J., 1988,297, 833–834.CrossRefGoogle Scholar
  22. 22.
    TAHA A.S., NAKSHABENDI I., LEE F.D., STURROCK R.D., RUSSELL R.I. — Chemical gastritis andHelicobacter pylori related gastritis in patients receiving non-steroidal anti-inflammatory drugs: comparison and correlation with peptic ulceration.J. Clin. Pathol., 1992,45, 135–149.PubMedCrossRefGoogle Scholar
  23. 23.
    TAHA A.S., RUSSELL R.I. —Helicobacter pylori and non steroidal anti-inflammatory drugs: unconfortable partners in peptic ulcer disease.Gut, 1993,34, 580–583.PubMedCrossRefGoogle Scholar
  24. 24.
    VAIRA D., MIGLIOLI M., MULE P., HOLTON J.et al. — Prevalence of peptic ulcer inHelicobacter pylori positive blood donors.Gut, 1994,35, 309–312.PubMedCrossRefGoogle Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • T. Vallot
    • 1
  • M. Mignon
    • 1
  1. 1.CHU Bichat Cl. BernardService d’Hépato-GastroentérologieParis Cedex 18France

Personalised recommendations